# SDR COM11777

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 3240 · Landing Gear Brake System
- Part: Swivel
- Part number: 2025000002
- Condition: Leaking
- Location: Lt Mlg Brake
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK, LEFT MLG.  REPLACED LEAKING BRAKE LINE SWIVEL.
